default-icon

Indigestion problem

I have been suffering from gas and ache in stomach, for a few weeks I have constipation but after taking medication I suffer from frequent motions that is passing  stool 4-times a day & continues and gas bloating is a normal everyday thing even  though I have proper meals and don't eat Fried. My stomach is never normal
views-icons 73 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

hello. bases on your symptoms suggest you to meet a gastroenterologist. because nothing can be commented without examining you and running a few tests. regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sharat Honnatti
Consultant Physician 14 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hi, I didn't get what medicine you were taking so its difficult to comment what medicine has caused, considering ur regular food habit u still have lot of problem needs complete evaluation so kindly visit family physician and take advice. wish u speedy recovery.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO